Counting curves in hyperbolic surfaces

Viveka Erlandsson, Juan Souto

Research output: Contribution to journalArticle (Academic Journal)peer-review

248 Downloads (Pure)

Abstract

Abstract. LetΣbeahyperbolic surface.Westudythe setofcurveson Σofagiven type, i.e. in the mapping class group orbit of some fixed but otherwise arbitrary γ0. For example, in the particular case that Σ is a once-punctured torus, we prove that the cardinality of the set of curves of type γ0 and of at most length L is asymptotic to L2 times a constant.
Original languageEnglish
Pages (from-to)729-777
JournalGeometric and Functional Analysis
Volume26
DOIs
Publication statusPublished - 18 Jul 2016

Fingerprint Dive into the research topics of 'Counting curves in hyperbolic surfaces'. Together they form a unique fingerprint.

Cite this